# SDR P5CA9800190

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Inbd Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT INBOARD CORNER OF LEFT INBOARD ELEVATOR.  FIBERGLASS REPAIR ACCOMPLISHED PER BAC SRM 51-40-15.
